# SDR FDEA200903311110

- Difficulty date: March 31, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 311N5046Y54
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON HAS CORROSION AROUND VERTICAL FRAME ON INNER SKIN FWD AND AFT OF ACCESS HOLE PANEL 433HR.  FOUND EXCEEDED SRM DAMAGE LIMITS. REMOVED AND REPLACED PYLON SKIN IAW SRM 51-40-02 REV 96.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
